<  Back to the Polytechnique Montréal portal

Items where Author is "Aouchiche, Mustapha"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: A | H
Number of items: 5.


Aouchiche, M., & El Hallaoui, I. (2022). Minimum values of the second largest Q-eigenvalue. Discrete Applied Mathematics, 306, 46-51. External link

Aouchiche, M., Rather, B. A., & El Hallaoui, I. (2021). On the gersgorin disks of distance matrices of graphs. Electronic Journal of Linear Algebra, 37, 709-717. External link

Aouchiche, M., El Hallaoui, I., & Hansen, P. (2020). Geometric-Arithmetic Index and Minimum Degree of Connected Graphs. Match-Communications in Mathematical and in Computer Chemistry, 83(1), 179-188. External link

Aouchiche, M. (2006). Comparaison automatisée d'invariants en théorie des graphes [Ph.D. thesis, École Polytechnique de Montréal]. Available


Hansen, P., Aouchiche, M., Caporossi, G., Hertz, A., & Sellal, C. (2018). Mixed integer programming and extremal chemical graphs. International Journal of Chemistry and Chemical Engineering Systems, 3, 22-30. External link

List generated on: Wed Jun 7 06:41:53 2023 EDT